|NUMBNESS AND SORENESS IN HANDS A RESULT OF HGH?
Mar 13, 2006
I am a 33 year old male who has been taking for a month, 12mg of saizen hgh. I reduced that to 6mg per week for the second month and have now decided to stop altogether as my fingers are numb and my hands are sore. I am fully convinced of the cause effect relationship between hgh and this condition that has persisted for about two weeks. I am not asking whether to stop or not but rather, will these symptoms subside upon discontinuation?
| Response from Dr. Henry
Generally muscle/bone/nerve pain from growth hormone will diminish over time once stopped. Sometimes growth hormone will trigger carpal tunned syndrome which can linger for a longer period of time (months)after stopping growth hormone. May need to have it evaluated by your HIV specialist or a neurologist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.